# SDR AALA2020042879015

- Difficulty date: April 15, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 60,661 hours, 27,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311423020091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK AT LOWER INBOARD FASTENER HOLE OF L-1 DOOR STOP # 1 INTERCOSTAL FITTING AT FR16, STRINGER 11. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
